MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S3+L CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S3+L CEMENTED
Model Number 02.12.KA13L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 22 december 2025: gmk-spherika 02.12.Ka13l gmk spherika femoral component s3+l cemented (k211004) lot 2313303: (b)(4) items manufactured and released on 10-oct-2023.Expiration date: 2028-jul-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1203l tibial tray fix cemented s.3l (k090988) lot 2314534: (b)(4) items manufactured and released on 13-sep-2023.Expiration date: 2028-aug-24.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
The patient had knee instability due to loose implants and the cause is unknown.The surgeon suspected a nickel allergy and at about 1 year and 10 months post primary revised the tibial tray and femoral component to sensitin revision components.The surgeon also revised the insert from a 10mm to a 12mm.The surgery was completed successfully.
 
Event or Problem Description
The patient had knee instability due to loose tibial tray and the cause is unknown.The patient self-reported nickel sensitivity to the surgeon in the pre-op meeting.At about 1 year and 10 months post primary revised all the implants and inserted sensitin revision components.The surgeon also revised the insert from a 10mm to a 12mm.The surgery was completed successfully.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK SPHERIKA FEMORAL COMPONENT S3+L CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24051152
Report Number3005180920-2026-00012
Device Sequence Number18605699
Product Code JWH
UDI-Device Identifier07630345716217
UDI-Public07630345716217
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA13L
Device Lot Number2313303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale